# SDR SWIA972106

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 19,426 hours, 26,128 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE GAUGE FLUCTUATES BOTH ANALOG AND DIGITAL.  RETURNED TO FIELD.  REMOVED AND REPLACED LEFT ENGINE TORQUE PROBE.   P/N 3116942-01, S/N ON MM1660 OFF MM 1751.  ALSO REMOVED AND REPLACED THE LEFT ENGINE TORQUE INDICATOR.  P/N SEDL-OC2R, S/N ON: 918, S/N OFF: 1094.  WORK PERFORMED IAW P&W MM 77-00-00.  OPS CHECKS GOOD.
